# SDR A6WA200740541

- Difficulty date: September 18, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, E
- Precautionary procedure: A

## Discrepancy

LONGITUDINAL OSCILLATIONS BEGAN CLIMBING THRU APPROX 26,000 FT FOR APPROX 30 SECONDS OSCILLATIONS RETURNED IN LEVEL CRUISE FLIGHT AT 33,000 WITH AUTOPILTO ON OR OFF.  OSCILLATION STOPPED WHEN BEGAN DESCENT.
